# SDR 98ZZZX4226

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna T303
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bracket
- Part number: 643043
- Condition: Damaged
- Location: Lt Engine
- Part time: 1,819 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT ENGINE ALTERNATOR LOWER CASE HALF CRACKED AROUND MOUNTING BOLT BOSS.  FURTHER INSPECTION REVEALED ALTERNATOR BOLT AREA WORN AT TOP OUTBOARD ENGINE MOUNT BRACKET.  REMOVAL OF BRACKET FROM ENGINE REVEALED ELONGATED BOLT HOLE.
